MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN917285
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The report states that while in use on a patient, the "pump allegedly stopped pumping and did not divert to ap signal while in autopilot mode when ecg leads were lost".The issue was resolved as "biomedical engineering pressed pump off on screen and then pressed pump on.Issue resolved itself".No patient harm or injury.The patient status is reported as "fine".At the time of this report, the customer has not returned our multiple requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "pump allegedly stopped pumping and did not divert to ap signal while in autopilot mode" was not able to be confirmed as no part or recorder strip was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
The report states that while in use on a patient, the "pump allegedly stopped pumping and did not divert to ap signal while in autopilot mode when ecg leads were lost." the issue was resolved as "biomedical engineering pressed pump off on screen and then pressed pump on.Issue resolved itself." no patient harm or injury.The patient status is reported as "fine".At the time of this report, the customer has not returned our multiple requests for additional information.If further information is received, the complaint file will be updated.

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17225369
Report Number3010532612-2023-00353
Device Sequence Number7097974
Product Code DSP
UDI-Device Identifier10801902172065
UDI-Public10801902172065
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN917285
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown